On mixed boundary value problems in a quarter-space for a class of systems not of Cauchy–Kovalevskaya type
Differencialʹnye uravneniâ, Tome 34 (1998) no. 3, pp. 348-358
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_3_a9,
author = {G. V. Demidenko and S. I. Yanov},
title = {On mixed boundary value problems in a quarter-space for a class of systems not of {Cauchy{\textendash}Kovalevskaya} type},
journal = {Differencialʹnye uravneni\^a},
pages = {348--358},
year = {1998},
volume = {34},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_3_a9/}
}
TY - JOUR AU - G. V. Demidenko AU - S. I. Yanov TI - On mixed boundary value problems in a quarter-space for a class of systems not of Cauchy–Kovalevskaya type JO - Differencialʹnye uravneniâ PY - 1998 SP - 348 EP - 358 VL - 34 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_3_a9/ LA - ru ID - DE_1998_34_3_a9 ER -
G. V. Demidenko; S. I. Yanov. On mixed boundary value problems in a quarter-space for a class of systems not of Cauchy–Kovalevskaya type. Differencialʹnye uravneniâ, Tome 34 (1998) no. 3, pp. 348-358. http://geodesic.mathdoc.fr/item/DE_1998_34_3_a9/